中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
Subject: Mathematics, Applied; Mathematics
Title:
orthogonal piece-wise polynomials basis on an arbitrary triangular domain and its applications
Author: Sun JC
Keyword: orthogonal piece-wise polynomials ; triangular domain ; eigen-decomposition
Source: JOURNAL OF COMPUTATIONAL MATHEMATICS
Issued Date: 2001
Volume: 19, Issue:1, Pages:55-66
Indexed Type: sci
Department: Chinese Acad Sci, Inst Software, Parallel Comp Div, Beijing 100080, Peoples R China.
Language: 英语
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/13550
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Sun JC. orthogonal piece-wise polynomials basis on an arbitrary triangular domain and its applications[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,2001-01-01,19(1):55-66.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Sun JC]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Sun JC]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace